PRODUCT INFORMATION
Medicinal and non-medicinal ingredients Paracetamol 160 mg/ 5ml, Phenylephrine Hydrochloride 2.5 mg/ 5 ml, Chlorpheniramine Maleate 1 mg/ 5 ml.
Therapeutic indication Helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage form Oral solution
Licence number 2022/722